Excedrin extra strength 500mg caplets 100 ct.

Excedrin extra strength 500mg caplets 100 ct.

SKU: 922-99101
$19.00
Excedrin Extra Strength Caplets 100/Ct – Excedrin Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine.

ES: Excedrin Cápsulas de fuerza extra 100/Ct



Acetaminophen 250mg, Aspirin 250mg NSAID* Caffeine 65mg